Commentarii Mathematici Helvetici


Full-Text PDF (441 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 4, 2000, pp. 644–667
DOI: 10.1007/s000140050143

Published online: 2000-12-31

Geometry for palindromic automorphism groups of free groups

Henry H. Glover[1] and C. A. Jensen[2]

(1) Ohio State University, Columbus, USA
(2) University of New Orleans, USA

No abstract available for this article.

No keywords available for this article.

Glover Henry, Jensen C.: Geometry for palindromic automorphism groups of free groups. Comment. Math. Helv. 75 (2000), 644-667. doi: 10.1007/s000140050143